# SDR DALA2022041202542

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION FLOOR STRUCTURE SKIN CENTER CABIN AT LEVEL STIFFENER 13 BTW Y1292 AND Y 1732 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLETE ASSOCIATED ER/A 00-597898. (2192252)
